Publications by: J. Li

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Wisz, M.S., Hijmans, R.J., Li, J., Peterson, A.T., Graham, C.H., Guisan, A., Elith, J., Dudik, M., Ferrier, S., Huettman, F., Leathwick, J.R., Lehmann, A., Lohamnn, L., Loiselle, B.A., Manion, G., Moritz, C., Nakamura, M., Nakazawa, Y., McC. Overton, J., Phillips, S.J., Richardson, K.S., Scachetti-Pereira, R., Schapire, R.E., Soberón, J., Williams, S.E., and Zimmermann, N.E. (2008) Effects of sample size on the performance of species distribution models. Diversity and Distributions, 14 (5). pp. 763-773.

This list was generated on Mon Jul 24 12:47:48 2017 AEST.